# SDR AALA20140227006

- Difficulty date: February 27, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 7,615 hours, 3,058 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KIN CREW REPORTED WHEN GEAR UP SELECTED LIGHT WENT TO RED IN TRANSIT & STAYED RED WITH HANDLE FULLY UP.  GEAR WAS SELECTED DOWN & ALL THREE GREEN LIGHTS RETURNED. EMERGENCY DECLARED FLIGHT RETURNED KIN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GEAR SELECTOR VLV, SYS GND CHECKED NORMAL OPERATION CLOSED.
